Re: Update on Apollo - One year since onset of laminitis.


 

Hi, Karen.
No one has reported a metformin veil here. I agree that having his mouth examined and his teeth checked would be a good idea -- and sooner than later. You got a good reduction in insulin after starting metformin. It would be a shame to lose that unless you confirm metformin has affected his mouth or throat. If he were here, I'd stop syringing Jiaogulan for a few days to make sure it isn't a factor. After syringing banamine, my Cayuse made choking noises, tongue twisted, moving her jaw side to side, as if something were stuck at the back of her mouth. Banamine is also known to cause ulceration. The behavior stopped cold when banamine stopped. The fact you're still seeing this behavior suggests that metformin may not be the cause or not the sole cause. I'm not discounting the possibility, however, because we know it can cause ulceration of the mouth and lips.  
--
Cass, Sonoma Co., CA 2012
ECIR Group Moderator
Cayuse and Diamond Case History Folder                
Cayuse Photos                Diamond Photos

Join main@ECIR.groups.io to automatically receive all group messages.